Quotients infinitésimaux du groupe de tresses
[Infinitesimal quotients of the braid group]
Annales de l'Institut Fourier, Volume 53 (2003) no. 5, pp. 1323-1364.

We define and study infinitesimal analogues of the main quotients of the group algebra of the Artin’s groups, namely the Temperley-Lieb, Hecke and Birman-Wenzl-Murakami algebras, in terms of KZ-systems. These analogues are Hopf algebras which correspond to reductive groups : we give then a general framework for the study of representations deduced from the classical representations of B n through tensor constructions. We use this to analyse representations related to the Burau representation, and we fully decompose the infinitesimal Temperley-Lieb algebra. As a by-product, we obtain several irreducibility properties.

Nous définissons et entamons l’étude d’analogues infinitésimaux des quotients principaux (algèbres de Temperley-Lieb, Hecke, Birman-Wenzl-Murakami) de l’algèbre de groupe du groupe d’Artin B n . Ce sont des algèbres de Hopf qui correspondent à des groupes réductifs, et permettent de donner un cadre général aux représentations dérivées des représentations classiques de B n . Nous décomposons complètement l’algèbre de Temperley-Lieb infinitésimale, et en déduisons plusieurs résultats d’irréductibilité.

DOI: 10.5802/aif.1981
Classification: 20F36,  20F40,  20C99
Keywords: representations, braid group, Temperley-Lieb, Knizhnik-Zamolodchikov
@article{AIF_2003__53_5_1323_0,
     author = {Marin, Ivan},
     title = {Quotients infinit\'esimaux du groupe de tresses},
     journal = {Annales de l'Institut Fourier},
     pages = {1323--1364},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {5},
     year = {2003},
     doi = {10.5802/aif.1981},
     mrnumber = {2032936},
     zbl = {1063.20042},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1981/}
}
TY  - JOUR
TI  - Quotients infinitésimaux du groupe de tresses
JO  - Annales de l'Institut Fourier
PY  - 2003
DA  - 2003///
SP  - 1323
EP  - 1364
VL  - 53
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1981/
UR  - https://www.ams.org/mathscinet-getitem?mr=2032936
UR  - https://zbmath.org/?q=an%3A1063.20042
UR  - https://doi.org/10.5802/aif.1981
DO  - 10.5802/aif.1981
LA  - fr
ID  - AIF_2003__53_5_1323_0
ER  - 
%0 Journal Article
%T Quotients infinitésimaux du groupe de tresses
%J Annales de l'Institut Fourier
%D 2003
%P 1323-1364
%V 53
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1981
%R 10.5802/aif.1981
%G fr
%F AIF_2003__53_5_1323_0
Marin, Ivan. Quotients infinitésimaux du groupe de tresses. Annales de l'Institut Fourier, Volume 53 (2003) no. 5, pp. 1323-1364. doi : 10.5802/aif.1981. https://aif.centre-mersenne.org/articles/10.5802/aif.1981/

[1] J. Birman; K.H. Ko; S.J. Lee A new approach to the word and conjugacy problems in the braid groups, Adv. Math, Tome 139 (1998) no. 2, pp. 322-353 | Article | MR: 1654165 | Zbl: 0937.20016

[2] N. Bourbaki Groupes et algèbres de Lie Tome ch. 1, Hermann, 1960 | MR: 132805 | Zbl: 0199.35203

[3] R. Brauer On algebras which are connected with the semisimple continuous groups, Annals of Math (2), Tome 38 (1937), pp. 857-872 | Article | JFM: 63.0873.02 | MR: 1503378 | Zbl: 0017.39105

[4] M. Broué; G. Malle Zyclotomische Heckealgebren, Astérisque, Tome 212 (1993), pp. 7-92 | MR: 1235834 | Zbl: 0835.20064

[5] C. W. Curtis; N. Iwahori; R. Kilmoyer Hecke algebras and characters of parabolic type of finite groups with (B,N)-pairs, Inst. Hautes Études Sci. Publ. Math. (1971) no. 40, pp. 81-116 | Article | EuDML: 103916 | Numdam | MR: 347996 | Zbl: 0254.20004

[6] P. Deligne Le groupe fondamental de la droite projective moins trois points, Galois groups over (MSRI Publ.) Tome 16 (1989), pp. 79-287 | Zbl: 0742.14022

[7] P. Diaconis; et C. Greene Applications of Murphy's elements (1989) (inédit)

[8] V.G. Drinfeld Quasi-Hopf algebras, Leningrad Math. J, Tome 1 (1990) no. 6, pp. 1419-1457 | MR: 1047964 | Zbl: 0718.16033

[9] V.G. Drinfeld On quasitriangular quasi-Hopf algebras and a group closely connected with Gal ( / ) ¯ , Leningrad Math. J, Tome 2 (1991) no. 4, pp. 829-860 | MR: 1080203 | Zbl: 0728.16021

[10] F.M. Goodman; P. De la Harpe; V.F.R. Jones Coxeter Graphs and Towers of Algebras, MSRI Publ, Tome 14, Springer-Verlag, 1989 | MR: 999799 | Zbl: 0698.46050

[11] M. El Houari Nouvelle classification des (super-)algèbres de Lie simples par le biais de leurs invariants tensoriels (1994) (Thèse de l'université Paris XI-Orsay)

[12] W. Fulton; J. Harris Representation theory, a first course, GTM, Tome 129, Springer-Verlag, 1991 | MR: 1153249 | Zbl: 0744.22001

[13] R.M. Hain On a generalization of Hilbert's 21st problem, Ann. Sci. E.N.S. 4e sér., Tome t. 19 (1986), pp. 609-627 | Numdam | MR: 875090 | Zbl: 0616.14004

[14] P. Hanlon On the decomposition of the tensor algebra of the classical Lie algebras, Adv. in Math, Tome 56 (1985) no. 3, pp. 238-282 | Article | MR: 792707 | Zbl: 0577.17003

[15] V.F.R. Jones Polynomial invariants of knots via von Neumann algebras, Bull. AMS, Tome 12 (1985), pp. 103-111 | Article | Zbl: 0564.57006

[16] A.-A.A. Jucys Symmetric polynomials and the center of the symmetric group ring, Rep. Math. Phys, Tome 5 (1974), pp. 107-112 | Article | MR: 419576 | Zbl: 0288.20014

[17] C. Kassel Quantum groups, GTM, Tome 155, Springer-Verlag, 1995 | MR: 1321145 | Zbl: 0808.17003

[18] T. Kohno Monodromy representations of braid groups and Yang-Baxter equations, Ann. Inst. Fourier (Grenoble), Tome 37 (1987) no. 4, pp. 139-160 | Article | Numdam | MR: 927394 | Zbl: 0634.58040

[19] T. Kohno Linear representations of braid groups and classical Yang-Baxter equations, Braids (Santa Cruz, CA, 1986) (Contemp. Math) Tome 78 (1988), pp. 339-363 | Zbl: 0661.20026

[20] T. Kohno Série de Poincaré-Koszul associée au groupe de tresses pures, Invent. Math, Tome 82 (1985), pp. 57-75 | Article | MR: 808109 | Zbl: 0574.55009

[21] J.A. Lappo; - Danilevskii Mémoires sur la théorie des systèmes des équations différentielles linéaires, Chelsea, 1953 | Zbl: 0011.34903

[22] I. Marin Une caractérisation tensorielle des représentations standard, Expositiones Mathematicae, Tome 18 (2000), pp. 243-254 | MR: 1763891 | Zbl: 0977.17006

[23] I. Marin Représentations linéaires des tresses infinitésimales (2001) (Thèse de l'Université Paris XI-Orsay)

[24] I. Marin On KZ-systems which are irreducible under the action of the symmetric group, Comptes Rendus Acad. Sci, Série I, Tome 333 (2001), pp. 517-522 | MR: 1860922 | Zbl: 1058.32008

[25] J. Tits Normalisateurs de tores I. Groupes de Coxeter étendus, J. Alg, Tome 4 (1966), pp. 96-116 | Article | MR: 206117 | Zbl: 0145.24703

[26] H. Wenzl On the structure of Brauer's centralizer algebras, Ann. of Math (2), Tome 128 (1988), pp. 173-193 | Article | MR: 951511 | Zbl: 0656.20040

Cited by Sources: